Solving BSDE with adaptive control variate

Abstract : We present and analyze an algorithm to solve numerically BSDEs based on Picard's iterations and on a sequential control variate technique. Its convergence is geometric. Moreover, the solution provided by our algorithm is regular both w.r.t. time and space.
Type de document :
Article dans une revue
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2010, 48 (1), pp.257-277. <10.1137/090755060>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00373350
Contributeur : Emmanuel Gobet <>
Soumis le : samedi 4 avril 2009 - 09:13:42
Dernière modification le : mardi 11 octobre 2016 - 14:09:12
Document(s) archivé(s) le : jeudi 10 juin 2010 - 19:46:07

Fichier

GobetLabartBSDE.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Emmanuel Gobet, Céline Labart. Solving BSDE with adaptive control variate. SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2010, 48 (1), pp.257-277. <10.1137/090755060>. <hal-00373350>

Partager

Métriques

Consultations de
la notice

632

Téléchargements du document

226